# SDR AALA201706059072

- Difficulty date: June 1, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N961NN
- Make and model: Boeing 737823
- Aircraft serial: 31205
- Aircraft time: 8,679 hours, 3,151 cycles
- System (JASC): 2610 · Detection System
- Part: Smoke Warning
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAVATORY SMOKE AND MASTER CAUTION PANEL ON FOR 5 SECONDS WITH AUDIBLE ALARM FROM AFT LEFT LAV.  NO INDICATION OF FIRE OR SMOKE NOZZLE AND TEMP INDICATOR APPEARS NORMAL. INSPECTED AND DID SELF TEST OF SYSTEM NO FAULTS NOTED AT THIS TIME IAW AMM 26-14-00.
